# SDR SIMA200835403

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 15,368 hours, 12,571 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 167
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 14,550 hours, 11,945 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4663 ON TAKE OFF CREW RECEIVED A BRAKE DEGRADE ON EICAS.  CREW ABORTED TAKEOFF AND RETURNED TO BLOCK.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT IAW FIM TASK 32-41-00-810-805A.  REMOVED AND REPLACED ACU IAW AMM 32-41-02.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
